# SDR DLM88101232

- Difficulty date: May 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 57,545 hours, 44,087 cycles
- Engine: Pwa JT8D
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 5911394504
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB FRONT SPAR UPPER RT CHORD HAD OVERSIZED HOLES AND WAS REPAIRED IAW ERA 482312-14.
